# SDR COMA0260733

- Difficulty date: December 22, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 21,829 hours, 20,953 cycles
- Engine: Ge CF343A1
- Engine time: 9,010 hours, 9,105 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 5016T32P01
- Condition: Leaking
- Location: L/H Eng
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5954 LEFT ENGINE OIL PRESSURE WARNING I.F.S.D.REPLACED THE BB AXIS DRIVE SEAL ON ACCESSORY GEAR BOX.
